Alert archive / Guam / Rip Current Statements in 2019
Rip Current Statement 2, NWS Guam
NWS Guam issued this rip current statement at Mar 14, 2019, 1:00 PM CDT. It took effect at Mar 14, 2019, 3:00 PM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2019, 1:00 PM CDT (18:00 UTC)
- In effect from
- Mar 14, 2019, 3:00 PM CDT
- Expired
- Mar 20, 2019, 8:13 PM CDT
- In force
- 6 days
- Issued by
- NWS Guam
The text
As transmitted.
406 WHMY40 PGUM 141800 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 400 AM CHST FRI MAR 15 2019 GUZ001>004-150800- /O.NEW.PGUM.RP.S.0002.190314T2000Z-190316T2000Z/ GUAM-ROTA-TINIAN-SAIPAN- 400 AM CHST FRI MAR 15 2019 ...HIGH RISK OF RIP CURRENTS THROUGH SATURDAY NIGHT... THERE WILL BE A HIGH RISK OF RIP CURRENTS ALONG EAST FACING SHORES THROUGH SATURDAY NIGHT. SURF OF 7 TO 9 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS. THE RISK OF RIP CURRENTS IS EXPECTED TO BECOME MODERATE ON SUNDAY AS EAST SWELL SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ MIDDLEBROOKE
13 follow-up statements
305 WHMY40 PGUM 150626 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 426 PM CHST FRI MAR 15 2019 GUZ001>004-152100- /O.EXT.PGUM.RP.S.0002.000000T0000Z-190317T2000Z/ GUAM-ROTA-TINIAN-SAIPAN- 426 PM CHST FRI MAR 15 2019 ...HIGH RISK OF RIP CURRENTS THROUGH LATE SUNDAY NIGHT... SURF OF 8 TO 10 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS. THE RISK OF RIP CURRENTS IS EXPECTED TO BECOME MODERATE ON MONDAY AS EAST SWELL SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ ZIOBRO
202 WHMY40 PGUM 151815 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 415 AM CHST SAT MAR 16 2019 GUZ001>004-160815- /O.CON.PGUM.RP.S.0002.000000T0000Z-190317T2000Z/ GUAM-ROTA-TINIAN-SAIPAN- 415 AM CHST SAT MAR 16 2019 ...HIGH RISK OF RIP CURRENTS THROUGH SUNDAY NIGHT... SURF OF 7 TO 9 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS. THE RISK OF RIP CURRENTS IS EXPECTED TO BECOME MODERATE BY MONDAY AS EAST SWELL SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ MIDDLEBROOKE
405 WHMY40 PGUM 160655 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 455 PM CHST SAT MAR 16 2019 GUZ001>004-162100- /O.EXT.PGUM.RP.S.0002.000000T0000Z-190318T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 455 PM CHST SAT MAR 16 2019 ...HIGH RISK OF RIP CURRENTS THROUGH MONDAY AFTERNOON... SURF OF 7 TO 9 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS. THE RISK OF RIP CURRENTS IS EXPECTED TO BECOME MODERATE BY MONDAY NIGHT AS EAST SWELL SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ ZIOBRO
187 WHMY40 PGUM 162009 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 609 AM CHST SUN MAR 17 2019 GUZ001>004-170915- /O.EXT.PGUM.RP.S.0002.000000T0000Z-190319T2000Z/ GUAM-ROTA-TINIAN-SAIPAN- 609 AM CHST SUN MAR 17 2019 ...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY NIGHT... SURF OF 8 TO 10 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS TODAY. SURF WILL SUBSIDE BETWEEN 8 TO 9 FEET BY TONIGHT BUT THE RISK OF RIP CURRENTS WILL REMAIN HIGH FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ BAQUI
039 WHMY40 PGUM 170600 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 400 PM CHST SUN MAR 17 2019 GUZ001>004-172100- /O.EXT.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 400 PM CHST SUN MAR 17 2019 ...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON... SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ AYDLETT
643 WHMY40 PGUM 180054 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 1054 AM CHST MON MAR 18 2019 ...LARGE TRADE-WIND SWELL CONTINUE WITHIN THE MARIANAS WATERS... .FRESH TO STRONG TRADE WINDS CONTINUE EAST OF THE MARIANAS. THIS WILL MAINTAIN EAST SWELLS OF 4 TO 7 FEET...CREATING A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS. GUZ001>004-181500- /O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 1054 AM CHST MON MAR 18 2019 ...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON... SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ STANKO
071 WHMY40 PGUM 180509 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 309 PM CHST MON MAR 18 2019 ...LARGE TRADE-WIND SWELL MAINTAINING HIGH RISK OF RIP CURRENTS... .FRESH TO STRONG TRADE WINDS CONTINUE EAST OF THE MARIANAS. THIS WILL MAINTAIN EAST SWELLS OF 5 TO 7 FEET...CREATING A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS. GUZ001>004-182100- /O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 309 PM CHST MON MAR 18 2019 ...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON... SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS THE NEXT SEVERAL DAYS. SURF WILL DECREASE ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ AYDLETT
327 WHMY40 PGUM 181931 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 531 AM CHST TUE MAR 19 2019 ...LARGE TRADE-WIND SWELL MAINTAINING HIGH RISK OF RIP CURRENTS... .FRESH TO STRONG TRADE WINDS CONTINUE EAST OF THE MARIANAS. THIS WILL MAINTAIN EAST SWELLS OF 4 TO 6 FEET...CREATING A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS. GUZ001>004-190900- /O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 531 AM CHST TUE MAR 19 2019 ...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON... SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS THE NEXT SEVERAL DAYS. SURF WILL DECREASE ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ ZIOBRO
277 WHMY40 PGUM 190516 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 316 PM CHST TUE MAR 19 2019 ...LARGE TRADE-WIND SWELL MAINTAINING HIGH RISK OF RIP CURRENTS... GUZ001>004-191930- /O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 316 PM CHST TUE MAR 19 2019 ...HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS THROUGH FRIDAY... SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS THE NEXT SEVERAL DAYS. SURF IS EXPECTED TO DECREASE TOWARD THE END OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
781 WHMY40 PGUM 191937 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 537 AM CHST WED MAR 20 2019 ...LARGE TRADE-WIND SWELL MAINTAINING HIGH RISK OF RIP CURRENTS... GUZ001>004-200900- /O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 537 AM CHST WED MAR 20 2019 ...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON... SURF OF 7 TO 9 FEET WILL MAINTAIN A HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS THE NEXT SEVERAL DAYS. SURF IS EXPECTED TO DECREASE TOWARD THE END OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ ZIOBRO
338 WHMY40 PGUM 200540 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 340 PM CHST WED MAR 20 2019 GUZ001>004-201945- /O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 340 PM CHST WED MAR 20 2019 ...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY ALONG EAST FACING REEFS... ALONG EAST FACING REEFS...SURF OF 7 TO 9 FEET WILL RESULT IN A HIGH RISK OF RIP CURRENTS. SURF IS EXPECTED TO SUBSIDE ON FRIDAY...AND THE RISK OF RIP CURRENTS WILL BECOME MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ MIDDLEBROOKE
946 WHMY40 PGUM 201746 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 346 AM CHST THU MAR 21 2019 GUZ001>004-210900- /O.CON.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 346 AM CHST THU MAR 21 2019 ...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY ALONG EAST FACING REEFS... ALONG EAST FACING REEFS...SURF OF 7 TO 9 FEET WILL RESULT IN A HIGH RISK OF RIP CURRENTS. SURF IS EXPECTED TO SUBSIDE ON FRIDAY...AND THE RISK OF RIP CURRENTS WILL BECOME MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ AYDLETT
145 WHMY40 PGUM 210113 CFWMY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 1113 AM CHST THU MAR 21 2019 GUZ001>004-210215- /O.CAN.PGUM.RP.S.0002.000000T0000Z-190322T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 1113 AM CHST THU MAR 21 2019 ...RISK OF RIP CURRENTS IS NO LONGER HIGH... EAST SWELL HAS DIMINISHED TO 5 TO 6 FEET...AND SURF HAS FALLEN TO 6 TO 8 FEET ALONG EAST FACING REEFS. AS A RESULT...THE RISK OF RIP CURRENTS IS NOW MODERATE. EAST SWELL IS EXPECTED TO CONTINUE A SLOW DECLINE THE NEXT COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EVEN WHEN THE RIP RISK IS MODERATE...STRONG RIP CURRENTS ARE STILL POSSIBLE. BE CAUTIOUS WHEN ENTERING THE WATER. $$ MIDDLEBROOKE
What forecasters said that day
The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Guam wrote its last area forecast discussion before this rip current statement went out at Mar 14, 2:51 AM CDT, 10 hours 9 minutes earlier.
Area forecast discussion, Mar 14, 2:51 AM CDT, 10 hours 9 minutes before
Area Forecast Discussion National Weather Service Tiyan GU 551 PM ChST Thu Mar 14 2019 .Marianas Synopsis... Isolated showers and east to northeast trade-winds winds prevail over the Marianas this afternoon. && .Discussion... A few tweaks made to the forecast. The afternoon satellite imagery showed an area of clouds to the east of the Marianas. This area will move west and bring mostly cloudy skies to the local area tonight. The models do show this but hint that the clouds may hold off for a few hours and satellite imagery agrees. Trimmed mostly cloudy for part of the night and bring it in after midnight. Mostly cloudy skies should prevail for much of the day Friday. Partly cloudy skies will return Friday and persist through the weekend. Isolated showers are all that is expected through the forecast. A circulation will pass far to the south of the Marianas Friday. At the same time the center of an area of high pressure will pass to the north of the local area. This will increase the pressure gradient over the area causing breezy conditions on Friday with winds of 20 to 25 mph. .Marine... Observations from Ritidian and Ipan buoys and satellite altimetry show seas heights around 6 to feet. Models show the seas building a little Friday rising to 6 to 8 feet. These sea heights should persist through the weekend. As mentioned above...winds will increase on Friday. Expect winds over the coastal areas at between 20 to 25 knots. A Small Craft Advisory is likely on Friday because of the winds. This will be a short lived event as winds are expected to decrease by Friday night. Winds speeds of 10 to 20 knots are predicted to persist through the weekend. && .Eastern Micronesia... An area of showers remains over southern Pohnpei and Kosrae States, mainly south of 5N, and a band of showers runs across the southern Marshall Islands to the Date Line. Models show weather over eastern Micronesia will remain active with some showers spreading farther north at times, especially over the weekend. The winds and seas have slightly diminished at Pohnpei, but fresh to strong winds are expected across most of the region through the next several days. High Surf Advisory continues for Kosrae, and both HSA and Small Craft Advisory remain in effect for Majuro. && .Western Micronesia... A Special Weather Statement was issued for the tropical disturbance, Invest 95W, which was centered near 7N149E. A large area of showers over western Chuuk State is moving slowly westward into Yap State. Although the disturbance is not well organized at this time, model guidance indicates it will move west-northwest then west during the next few days, and hazardous marine and surf conditions will develop across the region this weekend. The weather will slowly improve for Chuuk overnight and Friday, but hazardous marine and surf conditions persist, and more showers with fresh to strong winds will arrive from the east by Sunday or Monday. && .GUM WATCHES/WARNINGS/ADVISORIES... GU...None. Marianas Waters...None. && Ziobro/Simpson
In the hours before
Special weather statement, Mar 14, 7:22 AM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE TIYAN GU 1022 PM ChST Thu Mar 14 2019 PMZ161-171-172-142300- KOROR PALAU-YAP-CHUUK- 1022 PM ChST Thu Mar 14 2019 Corrected for movement ...THE CIRCULATION IS NOW THE SUBJECT OF A TCFA... AN AREA OF DISTURBED WEATHER WITH SCATTERED TO NUMEROUS SHOWERS OVER WESTERN CHUUK STATE IS MOVING QUICKLY WESTWARD. A WEAK CIRCULATION ASSOCIATED WITH THIS DISTURBANCE CAN BE IDENTIFIED NEAR 6N149E. THIS CIRCULATION IS NOW THE SUBJECT OF A TCFA...TROPICAL CYCLONE FORMATION ALERT. THIS MEANS THAT THERE IS THE CHANCE OF THE FORMATION OF A SIGNIFICANT TROPICAL CYCLONE WITHIN THE NEXT 12 TO 24 HOURS. SHOWERY WEATHER WILL MOVE OVER EASTERN YAP STATE BY FRIDAY AND MOVE TO NEAR YAP BY SATURDAY. SHOWERS ARE ALSO EXPECTED TO MOVE TO THE REPUBLIC OF PALAU ON SATURDAY AND CONTINUE THROUGH SUNDAY. AS THE DISTURBANCE AND SHOWERY WEATHER CONTINUES WESTWARD...LOCALLY HEAVY RAINFALL IS LIKELY FOR PARTS OF YAP STATE AND PALAU. GUSTY WINDS OF 25 TO 30 MPH AND HAZARDOUS SEAS OF 10 TO 12 FEET ARE POSSIBLE NEAR THE DISTURBANCE...SO CAREFULLY PLAN ANY INTER-ISLAND TRAVEL. RESIDENTS IN CHUUK AND YAP STATES AND THE REPUBLIC OF PALAU SHOULD MONITOR THIS DISTURBANCE. HEED INSTRUCTIONS FROM LOCAL EMERGENCY MANAGEMENT AND WEATHER SERVICE OFFICES. THIS TCFA SHOULD NOT AFFECT THE MARIANAS. FOR MORE INFORMATION ON THE LATEST FORECAST AND ADVISORIES...VISIT THE WFO GUAM WEBSITE AT WWW.WEATHER.GOV/GUM/ SIMPSON/EDSON/ZIOBRO
The office that day
Everything else NWS Guam issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 1:45 PM CDT | Small Craft Advisory | GUM | 23 hr |
Nearby
Rip Current Statements in Guam, 2019Every rip current statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.